# SDR SWAA2024022141341

- Difficulty date: January 15, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT TRAILING EDGE FLAP DEFLECTION CONTROL RIB AND SUPPORT BEAM; BRACKET CRACKED RIGHT WING AT TRAILING EDGE FLAP DEFLECTION CONTROL RIB AND SUPPORT BEAM BRACKET CRACKED<[01] REMOVED & REPLACED 115A6260-2 CLIP IAW B737-800 SRM 51-40-02;[02] REMOVED & REPLACED 115A6260-2 CLIP IAW B737-800 SRM 51-40-02;[03] REMOVED AND REPLACED 115A6260-2 CLIP IAW B737-NG SRM 51-40-02;[04] C/W
